# SDR 96ZZZM1473

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC538
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 2724010001
- Condition: Weak
- Location: Cargo Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SCHEDULED FLT 604, DURING LANDING, THE CAGO DOOR ANNUNCIATOR ILLUMINATED.  INVESTIGATION REVEALED THAT UPON ARRIVAL TO THE GATE THE CARGO DOOR HANDLE WAS OPEN APPROXIMATELY 1 INCH.  FURTHER INVESTIGATION REVEALED THAT THE CARGO DOOR OVERCENTERING SPRING WAS WEAK.  THE CARGO DOOR OVERCENTERING SPRING WAS REPLACED AND OPERATIONAL CHECKED SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
